Alert archive / South Carolina / Freeze Warnings in 2007
Freeze Warning 6, NWS Columbia, SC
NWS Columbia, SC issued this freeze warning at Apr 8, 2007, 4:01 AM EDT for 5 counties in Georgia; 16 counties in South Carolina. It took effect at Apr 9, 2007, 4:00 AM EDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2007, 4:01 AM EDT (08:01 UTC)
- In effect from
- Apr 9, 2007, 4:00 AM EDT
- Expired
- Apr 9, 2007, 6:46 AM EDT
- In force
- 3 hr
- Issued by
- NWS Columbia, SC
All 21 counties
Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 8.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2721 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KCAE 080801 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 401 AM EDT SUN APR 8 2007 ...FREEZE WARNING THIS MORNING AND MONDAY MORNING... .COLD HIGH PRESSURE WILL CONTINUE OVER THE AREA TODAY AND TONIGHT. THE COLDEST TEMPERATURES WILL BE IN THE MID 20S THIS MORNING. TEMPERATURES IN THE UPPER 20S ARE POSSIBLE MONDAY MORNING. GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 081615- /O.UPG.KCAE.FZ.A.0003.070409T0800Z-070409T1200Z/ /O.NEW.KCAE.FZ.W.0006.070409T0800Z-070409T1200Z/ /O.CON.KCAE.FZ.W.0005.000000T0000Z-070408T1300Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 401 AM EDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED ANOTHER FREEZE WARNING FOR MONDAY MORNING FROM 4 AM TO 8 AM EDT. A FREEZE WARNING IS ISSUED DURING THE GROWING SEASON WHEN FREEZING TEMPERATURES ARE FORECAST TO OCCUR. YOU MAY WANT TO TAKE PRECAUTIONS TONIGHT TO PROTECT PLANTS SENSITIVE TO FREEZING TEMPERATURES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
5 follow-up statements
000 WWUS72 KCAE 081307 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 907 AM EDT SUN APR 8 2007 ...ANOTHER NIGHT OF FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS THE MIDLANDS AND THE CENTRAL SAVANNAH RIVER AREA... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 082115- /O.EXP.KCAE.FZ.W.0005.000000T0000Z-070408T1300Z/ /O.CON.KCAE.FZ.W.0006.070409T0800Z-070409T1200Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 907 AM EDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY... ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING FOR THIS MORNING HAS EXPIRED. OVERNIGHT LOW TEMPERATURES DROPPED WELL INTO THE 20S...PROVIDING A HARD FREEZE ACROSS THE AREA. TEMPERATURES HAVE QUICKLY WARMED ABOVE FREEZING THIS MORNING...AND THEREFORE THE FREEZE WARNING HAS BEEN EXPIRED. A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY. ANOTHER NIGHT OF FREEZING TEMPERATURES IS EXPECTED TONIGHT. A FREEZE WARNING IS ISSUED DURING THE GROWING SEASON WHEN FREEZING TEMPERATURES ARE FORECAST TO OCCUR. YOU MAY WANT TO TAKE PRECAUTIONS TONIGHT TO PROTECT PLANTS SENSITIVE TO FREEZING TEMPERATURES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ HC
000 WWUS72 KCAE 081524 AAA NPWCAE URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE COLUMBIA SC 1124 AM EDT SUN APR 8 2007 ...ANOTHER NIGHT OF FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS THE MIDLANDS AND THE CENTRAL SAVANNAH RIVER AREA... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 082115- /O.CON.KCAE.FZ.W.0006.070409T0800Z-070409T1200Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 1124 AM EDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY... ANOTHER NIGHT OF FREEZING TEMPERATURES IS EXPECTED TONIGHT. A FREEZE WARNING IS ISSUED DURING THE GROWING SEASON WHEN FREEZING TEMPERATURES ARE FORECAST TO OCCUR. YOU MAY WANT TO TAKE PRECAUTIONS TONIGHT TO PROTECT PLANTS SENSITIVE TO FREEZING TEMPERATURES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS72 KCAE 081918 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 318 PM EDT SUN APR 8 2007 ...ANOTHER NIGHT OF FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS THE MIDLANDS AND THE CENTRAL SAVANNAH RIVER AREA... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 090900- /O.CON.KCAE.FZ.W.0006.070409T0800Z-070409T1200Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 318 PM EDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY... THE COMBINATION OF A DRY AIR MASS...CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING LATE TONIGHT. TEMPERATURES WILL DROP QUICKLY AFTER SUNSET AND FALL INTO THE UPPER 20S BY MONDAY MORNING. A FREEZE WARNING IS ISSUED DURING THE GROWING SEASON WHEN FREEZING TEMPERATURES ARE FORECAST TO OCCUR. YOU MAY WANT TO TAKE PRECAUTIONS TONIGHT TO PROTECT PLANTS SENSITIVE TO FREEZING TEMPERATURES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS72 KCAE 090807 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 407 AM EDT MON APR 9 2007 ...FREEZING TEMPERATURES POSSIBLE NEAR SUNRISE THIS MORNING... GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 091200- /O.CON.KCAE.FZ.W.0006.000000T0000Z-070409T1200Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 407 AM EDT MON APR 9 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... COLD HIGH PRESSURE CONTINUED OVER THE AREA AGAIN THIS MORNING. TEMPERATURES WERE IN THE MID 30S EARLY THIS MORNING AND ARE EXPECTED TO FALL TO FREEZING BY SUNRISE. A FEW COLDER LOCATIONS MAY SEE TEMPERATURES IN THE UPPER 20S. A FREEZE WARNING IS ISSUED DURING THE GROWING SEASON WHEN FREEZING TEMPERATURES ARE FORECAST TO OCCUR. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ TTH
000 WWUS72 KCAE 091046 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 646 AM EDT MON APR 9 2007 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 091200- /O.CAN.KCAE.FZ.W.0006.000000T0000Z-070409T1200Z/ LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ... EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN... CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN... LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING... WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA... BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL... WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING... SUMMERTON...BAMBERG...DENMARK 646 AM EDT MON APR 9 2007 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS CANCELLED THE FREEZE WARNING. ALTHOUGH SEVERAL LOCATIONS GOT DOWN TO FREEZING OR BELOW... CLOUDS MOVED IN AND THE TEMPERATURES ROSE INTO THE MID TO UPPER 30S. ALSO...TEMPERATURES ARE EXPECTED TO REMAIN ABOVE FREEZING THIS MORNING AS CLOUDS WILL STILL BE PRESENT. SEVERAL LOCATIONS DID REACH FREEZING OR COLDER. ORANGEBURG REPORTED 32 AT 5 AM BUT HAD RISEN TO 36 BY 6 AM. BUSH FIELD AT AUGUSTA REPORTED 29 AT 230 AM BUT HAD RISEN TO 37 BY AM. THE COLUMBIA METROPOLITAN AIRPORT NEVER GOT TO FREEZING. THE TEMPERATURE WAS 34 AT 118 AM AND WAS UP TO 41 BY 6 AM. ALSO...SEVERAL MESONET SITES WERE BELOW FREEZING EARLIER BUT HAD RISEN ABOVE FREEZING AT 6 AM. THE SAVANNAH RIVER SITE WAS 27 AT 4 AM BUT HAD RISEN TO 34 AT 6 AM. THOMSON AT THE MCDUFFIE COUNTY AIRPORT WAS 28 AT 2 AM BUT REPORTED 34 AT 6 AM. THE MESONET SITE AT THE BEECH ISLAND-AIKEN AREA WAS 30 AT 2 AM BUT HAD RISEN TO 34 BY 6 AM. PELION IN LEXINGTON COUNTY REPORTED 31 AT 2 AM BUT REPORTED 38 AT 6 AM. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this freeze warning went out at Apr 8, 3:46 AM EDT, 15 minutes earlier.
Area forecast discussion, Apr 8, 3:46 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
346 AM EDT SUN APR 8 2007
.SHORT TERM /TODAY THROUGH TUESDAY/...
COLD HIGH PRESSURE OVER THE AREA AGAIN TODAY. TEMPERATURES IN THE
UPPER 20S BUT 4 MORE HOURS OF DARKNESS...MID 20S DEFINITELY A
POSSIBILITY. FREEZE WARNING REMAINS IN EFFECT THIS MORNING. IF
CAE HITS 25 THIS MORNING...THAT WILL BE THE COLDEST TEMPERATURE
RECORDED AT CAE IN APRIL. THAT BEING SAID... THE CAE CWA IS IN
STORE FOR ANOTHER CHILLY DAY WITH HIGHS ONLY IN THE UPPER 50S.
HIGH PRESSURE STILL IN CONTROL TONIGHT ALTHOUGH A FEW HIGH CLOUDS
MOVE IN AFTER MIDNIGHT. SKIES SHOULD BE MOSTLY CLEAR LONG ENOUGH
TO GET ANOTHER DECENT RADIATIVE COOLING NIGHT. LOW TEMPERATURE
SCHEME GIVES AGS 26 AND CAE 27...SO WILL GO A COUPLE OF DEGREES
HIGHER WITH SOME CLOUDS MOVING IN TO AGS 28 AND CAE 29. ALSO...
WILL UPGRADE FREEZE WATCH EARLY MONDAY MORNING TO A FREEZE
WARNING. UPPER FLOW ZONAL MONDAY AS WEAK SHORT WAVE SLIDES BY TO
THE SOUTH. STILL SYSTEM SHOULD SPREAD HIGH AND MID LEVEL CLOUDS TO
THE AREA. GENERALLY PARTLY CLOUDY BUT COULD BE MOSTLY CLOUDY FOR A
FEW HOURS. WARMER THAN SUNDAY BUT CLOUDS SHOULD HOLD HIGHS DOWN TO
AROUND 60. WEAK HIGH PRESSURE MONDAY NIGHT WITH MAINLY PARTLY
CLOUDY SKIES. HOWEVER...BOTH NAM AND GFS FORECAST RAOBS INDICATE
SKIES MAY CLEAR NEAR MIDNIGHT AND IN THE EARLY MORNING HOURS OF
THURSDAY. SO WILL GO WITH LOW TEMPERATURES IN THE MID 30S. A
DEVELOPING COASTAL TROUGH WILL SPREAD MORE CLOUDS OVER AREA
TUESDAY. ALSO...THERE WILL BE A SLIGHT CHANCE OF SHOWERS IN THE
CSRA TUESDAY AFTERNOON. BUT TEMPERATURES WILL BE WARMER WITH HIGHS
IN THE MID TO UPPER 60S.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
NO REAL CHANGES FOR THE TIME BEING. LOW PRESSURE OFF SOUTHEAST
COAST TUESDAY NIGHT THROUGH THURSDAY MORNING EXPECTED TO SPREAD
SHOWERS OVER THE AREA. A COLD FRONT WILL APPROACH FROM THE WEST
WEDNESDAY AND WEDNESDAY NIGHT. THIS FRONT WILL SWEEP THE LOW
PRESSURE AREA AWAY BY THURSDAY MORNING. THEN HIGH PRESSURE OVER
THE AREA FRIDAY AND SATURDAY. MODERATE TEMPERATURES IN THE
EXTENDED PERIOD WITH LOWS IN THE 40S AND HIGHS IN THE 60S AND 70S.
&&
.AVIATION /06Z-06Z/...
VFR CONDITIONS EXPECTED TO CONTINUE THROUGH THE TAF PERIOD.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
SC...FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR SCZ015-016-018-
020>022-025>031-035>038-041.
FREEZE WARNING FROM 4 AM TO 8 AM EDT MONDAY FOR SCZ015-016-018-
020>022-025>031-035>038-041.
GA...FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR GAZ040-063>065-
077.
FREEZE WARNING FROM 4 AM TO 8 AM EDT MONDAY FOR GAZ040-063>065-
077.
&&
SHORT TERM...07
LONG TERM...07
AVIATION...31Hazardous weather outlook, Apr 7, 10:40 PM EDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 1040 PM EDT SAT APR 7 2007 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 081200- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 1040 PM EDT SAT APR 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA. .DAY ONE...TONIGHT A FREEZE WARNING IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FREEZE WARNING IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY. A FREEZE WATCH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Freeze Warnings in South Carolina, 2007Freeze Warnings in Georgia, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.